# SDR CA031030007

- Difficulty date: October 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN) LOUD BANG AT 3000 FT AND LT ENGINE SHUT DOWN.  AIRCRAFT LANDED IN TLH WITHOUT FURTHER INCIDENT.  LT ENGINE REPLACED, AIRCRAFT RETURNED TO SERVICE.
